advertisement
Question
Posted by: Gee | 2009-07-13

Fertomid. Please advise? Maybe pregnant?

used fertomid for the first time after having a miscarriage in December. All my periods were normal and on time since Feb. Started my period on 6 June and was advised to take Fertomid from day 5-9. My period was now due on Monday 6 July. Nothing yet. Did a pregnancy test on Tuesday and it was negative. The gynae said I must do a blood test on day 35 which also came back negative. Did I maybe test too early? He said I must do another blood test on Thursday 16 July. I feel bloated and my breast are sensitive. Do you maybe think I might still be pregnant or can it be that the fertomid delayed my period? Please advise me? It is driving me nuts.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Gee

In all probability the symptoms are related to the high hormone levels as a result of the use of Fertomid. This problem is seen frequently in patients using ovulation induction tablets such as Fertomid and is a result of what we would call a persistence of the corpus luteum, which in simple terms is the presence of several small ovarian cysts which continue producing hormones giving patients the symptoms such as those that you have described and at the same time delaying the return of menses.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement